Skip to main content

Excedrin Tension Headache Pain Reliever Caplets - 100 CT

  • 100 ct

+1
Log In to Add to Cart
Description

Excedrin Tension Headache medicine provides temporary aspirin-free relief for head, neck and shoulder pain associated with tension and stress. Excedrin Tension Headache relief caplets contain a 2-ingredient formula that combines a pain reliever plus an amplifier. The tension headache is the most common type of headache for adults (https://www.webmd.com/migraines-headaches/tension-headaches#1.). They can last from 30 minutes to a few days, which is why Excedrin Tension Headache is a necessary medicine that provides tension headache relief quickly.For different types of headaches, there’s an Excedrin product right for you. Excedrin comes in a combination of strengths and forms, including Extra Strength and Migraine, which are available in geltabs and caplets, and Tension Headache and PM Headache, that are available in caplets. Plus, every Excedrin pain relief product goes to work fast, so you can get back to your day without the worry of headache pain. Try Excedrin headache medicine today.

Why Buy?
  • Contains both acetaminophen and caffeine
  • Excedrin Tension Headache caplets provide tension headache relief quickly
  • Excedrin Tension Headache medicine contains a 2-ingredient formula that combines a pain reliever plus an amplifier
  • Offers temporary aspirin free relief of pain associated with headaches and muscular aches
  • Provides fast relief for head, neck, and shoulder pain associated with tension and stress
Instruction
  1. Do not use more than directed. Adults and children 12 years and over: Take 2 caplets every 6 hours; not more than 6 caplets in 24 hours. Children under 12 years: Ask a doctor. Store at 20deg-25degC (68deg-77degF). Close cap tightly after use.

UPC: 0300672045910

Active Ingredients: (in each caplet) Acetaminophen 500 mg - Pain reliever. Caffeine 65 mg - Pain reliever aid ; Inactive Ingredients: Benzoic acid, D&C red no. 27 aluminum lake, FD&C blue no. 2 aluminum lake, FD&C yellow no. 6 aluminum lake, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, pregelatinized starch, stearic acid, talc, titanium dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098